# SDR MASA2010092201018

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 16,729 hours, 13,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

METALLIC FUME SMELL IN COCKPIT AND CABIN W/ ENGINE BLEED.  ACCORDING TO THE CREW THE SMELL WAS SLIGHT AT FIRST BUT GOT PROGRESSIVELY STRONGER AS THE FLIGHT WENT ON EVENTUALLY REQUIRING USE OF THE COCKPIT O2 MASKS.  CREW CONTINUED TO DESTINATION SINCE IT WAS CLOSE BUT REMAINED ON O2 UNTIL LANDING.  MX R2 RECIRC FAN FILTERS.
